# SDR 9622652298

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Part number: 20704100101
- Condition: Failed
- Location: Fwd E/E Bay
- Part time: 27,953 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, WEATHER RADAR FAILED TO PAINT WEATHER.  AIRCRAFT DIVERTED TO DLH AND LANDED WITHOUT INCIDENT.  REPLACED TRANSCEIVER AND GROUND TESTED RADAR, OPERATIONAL GROUND CHECK OK.
